# SDR DL757100230

- Difficulty date: January 28, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- Aircraft time: 72,416 hours, 32,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LTS INOP AT L4 AND R4 PAX DOORS AND LT FWD O/W EXIT.          RELAMPED SAME.  ALL OK.
